MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an autocart surgery the acp syringe did not work.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 16-jul-2024: further information was provided that the 2nd syringe for the finished acp could not be actuated.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to mishandling the device.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19817302
Report Number1220246-2024-06872
Device Sequence Number8612587
Product Code ORG
UDI-Device Identifier00888867001824
UDI-Public00888867001824
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK200442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number4052138930
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown